# SDR 2002FA0000018

- Difficulty date: December 12, 2001
- Submitted: January 7, 2002
- Operation: General aviation
- Aircraft: N421PK
- Make and model: Cessna 421B
- Aircraft serial: 421B0830
- Engine: Cont GTSIO520H
- System (JASC): 2421 · AC Generator-Alternator
- Part: Bolt
- Condition: Loose
- Location: Alternator
- Part time: 44 hours
- Component: Alternator, Prestolite
- Component part number: ALV9510RX
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALTERNATOR THRU BOLT CAME OUT AND ARCED ON STATOR TERMINAL.  INSPECTED ALTERNATOR AND REINSTALLED ALTERNATOR BOLT.  CHECKED TORQUE ON REMAINING BOLTS.  SUGGEST BENDING LOCK TABS OVER PROPERLY AFTER TORQUING BOLTS.
